Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

On levothyroxine for low thyroid levels. Having persistent headaches, nausea and fatigue. Not responding to paracetamol. Need help

Hi. I have recently been diagnosed with a low thyroid and have been on levothyroxine for over a month with my thyroid improving after having a blood test . It s 50mg. One every morning. But I have persistent headaches heavy head nausea constantly tired. This was present before my thyroid diagnosis. Just wondering if you knew what it may be. I have been taking paracetamol but that doesn t seem to be working.
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Endocrinologist 's  Response
Welcome to HCM. I have gone through your question and understand your concerns.

It may not be relate to your thyroid or your medications. Are you having giddiness or vomiting? Is it more in morning or evening. Please consult a doctor and have your selves checked. It could be due to migraine, but you have to rule out other causes.

Hope I have answered your query. If you have any further questions I will be happy to help
With warm regards,
Dr Ajish TP (MD,DM)
Consultant Endocrinologist.
Answered: Wed, 12 Nov 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor